# SDR JR2R20171102011

- Difficulty date: November 1, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N871GA
- Make and model: Doug MD 83
- Aircraft serial: 53296
- Aircraft time: 49,402 hours, 41,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CLAD2024T42
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOUVER AIR BOX WEB CORNER CRACKED. STOP DRILLED CRACK AND PERFORMED HFEC INSPECTION TO VERIFY CONTAINMENT OF CRACK IAW SRM 51-01 PAGE 9 PARA (21).
